MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD DR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD DR; Implantable cardioverter defibrillator (ICD)
Model Number D533
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) received inappropriate anti-tachycardia pacing (atp) and five shocks for an apparent episode of atrial arrhythmia with rapid ventricular response (rvr) while stepping out of the shower with no symptoms.Therapy was exhausted.Technical services (ts) was consulted and recommended the patient follow-up with their cardiologist.This icd remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was requested.This investigation will be updated should further information be provided.

Brand Name
RESONATE? HF ICD DR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50421706
Report Number2124215-2026-45494
Device Sequence Number9634503
Product Code LWS
UDI-Device Identifier00802526588310
UDI-Public(01)00802526588310(17)270526
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD533
Device Catalogue NumberD533
Device Lot Number705476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale